# SDR USAASB02015

- Difficulty date: January 18, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1158 - EN ROUTE FROM PBI TO PIT, AT FL370, CREW REPORTED THE SYSTEM B ELECTRIC HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED.  THEN, ON FINAL INTO PIT, SYSTEM B HYDRAULICS FAILED WITH FLAPS SET AT FIVE DEGREES.  FLIGHT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MX REMOVED AND REPLACED A LEAKING B SYSTEM HYDRAULIC PRESSURE LINE AT MANIFOLD.  REMOVED AND REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP (P/N 65075-06) PER MM 29-15-12 DUE TO FILTER CONTAMINATION.  REMOVED AND REPLACED B SYSTEM ELECTRIC HYDRAULIC PUMP (P/N MPEV3-056-9A) AS PRECAUTIONARY.  REMOVED AND REPLACED B SYSTEM RETURN AND CASE DRAIN FILTERS, FLUSHED SYSTEM AND REPLACED FILTERS AGAIN.  SERVICED SYS
